MathSciNet Relay Station
MathSciNet bibliographic data
MR1795999 (2002m:05199) 05E25 (52B05)
Billera, Louis J.; Hetyei, Gábor Decompositions of partially ordered sets. Order 17 (2000), no. 2, 141–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement